# SDR DALA2016112309128

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 916-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS MULTIPLE AREAS OF CORROSION BS 916, 930, 943, 955, 980,  RBL 61. CLEANED CORROSION IAW SRM 53-00-55 FIG 101, REPAIRED IAW SRM 53-00-55 REPAIR 4.
